ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Yan, Xu"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Niu, Peiyan and Yan, Xu (2016) Normal families of meromorphic functions and shared functions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (3). pp. 56-64. ISSN 00002-3043

This list was generated on Sat Aug 8 14:05:39 2020 AMT.